# SDR 00FDEA00421

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 43,793 hours, 25,648 cycles
- Engine: Pwa JT8D15
- Engine time: 30,410 hours, 18,832 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Cracked
- Location: 9-12 Oclock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE NR 3 ENGINE INLET GUIDE VANE CASE WAS FOUND CRACKED.  R&R  NR 3 ENGINE IAW FEDEX WORK CARD 70T0001-03.
